Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
donepezil is Aricept and is used for patients who have alzheimers dementia.
donepezil can possibly cause some night sweats but other causes need to be checked as well.
low testosterone could be causing this.
or possibly a lymphoma at your age.
have you been loosing weight.
sorry, I mean low estrogen levels since you are a woman.
do you have alzheimers dementia?
are you there?
sorry yes i am here yes i have mild alzheimers
you should see your doctor to get more testing.
if you are having bad sweats at night.
are you loosing weight?
that is good you are not loosing weight.
how long has these night sweats been going on?
about 6 to 9 months
how long have you been taking the donepezil?
a long time cant remember how long
then most likely it is not the donepezil which is causing the sweats.
and it could be a new decline of your estrogen levels
or viral infection causing the night sweats.
do you have a doctor you can see to do some blood work for the night sweats and check you over?
do you have any other questions for me?
no thank you i will make an appointment to see my doctor
you are welcome
please leave +++ positive feedback below the chat box if you have other questions.
you can always reach me as Dr. David if you have other questions.
thanks for using JustAnswers.com